YOGA FESTIVAL
EAST FOREST, AMBER COOK, LIVE BETTER CO.

Yoga + Fitness + Meditation + Sunset Sound Bath + Social

APR 20, 2019  |  BLOCK 37, CHICAGO

SPRINGAWAKENING

Featuring Amber Cook & LIVE BETTER CO.

 

SPRINGAWAKENING

YOGA & FITNESS FESTIVAL

Join EAST FOREST at the

The VIBEUP SPRING AWAKENING Yoga & Fitness Festival combines four conscious activities–yoga, fitness, meditation, and a mindful social– in the heart of downtown Chicago. We’re transforming a 10,000 square foot open loft space into a celebration of good vibes!!

EXPERIENCE the leader in underground sound healing - EAST FOREST - for a transformative life experience. Concert meets ritual in this multi-level experience which incorporates elements of meditation, sound healing, and live music - including songs from the album 'East Forest x RAM DASS'.

Enter the space and choose a spot for your fitness + yoga classes, leading your Mind, Body, + Soul into a complete unwind & relaxing state to lie down or be seated for an out of body Sound Bath Experience. Write your intention on an intention card and place it by your side. Rest and Relax while enjoying a musical concert - mixing traditional East Forest songs with deep ambient soundscapes - and allow the music to take you on an inner journey toward the wellspring of wisdom within. End the evening in bliss as you connect with others and share your experience. Leave with feelings of tranquility, hopefulness, and self-empowerment.

 

(Note: You do not have to take all 3 classes. Show up for one or all!

The East Forest Ceremony is not a yoga class, but rather a deep sound bath relaxing meditation experience -- all levels are welcome!)

Join hundreds in an evening of Mind | Body connection with fitness by Chicago + Barry’s Bootcamp + NIKE Trainers, Jason Loebig & Bret Gornik, of Live Better Co., yoga by Chicago’s loved AMBER COOK, and end the evening in complete bliss with East Forest’s 90 minute Live Concert + Meditation Experience... Following all classes enjoy a Mindful Market Mingle with sips & snacks, retail, & healing!


EDUCATION + PRACTICE + COMMUNITY.

 

THE LINEUP

A 5-HOUR ALL-INCLUSIVE IMMERSION EXPERIENCE UNLIKE ANY OTHER

Fitness + Yoga + Meditation + Social

4:00 PM

DOORS OPEN | Arrive & Social

Come early, LEARN, go DEEP. 
 

Enter Block37 Mall -- the corner of Dearborn St. & Randolph St. is recommended. Elevate to 2nd Floor.

Arrive to the fellow good vibes.

4:30 - 5 PM

FITNESS with LIVE BETTER CO

Join Nike Trainers, Jason Loebig & Bret Gornik, of LIVE BETTER CO., for a 30 minute bodyweight fitness class that will surely get your heartbeat up AND wind you down in preparation for Amber's yoga class! These guys are also Nike Run Coaches, Barry's Bootcamp trainers, motivational speakers, and that's not all... LIVE BETTER is a full on community -- we look forward to seeing you there!

  MEET LIVE BETTER CO  

5 - 5:30 PM

SOCIAL

Take a 30 minute break between fitness and yoga to say hi to a friend, meet a new one, enjoy some sips & snacks from our Mindful Market, & prepare for some juicy yoga.

5:30 - 6:30 PM

YOGA: Find Your True Path

Join Amber Cook for this awakening + restorative themed yoga class, designed to get your energy moving, flowing, & ready for the immersion experience with East Forest! 

  MEET AMBER  

6:30 - 7 PM

SOCIAL

Sip + Snack + Shop + Social

Enjoy a 30 minute break between yoga & meditation... Then settle in for the forthcoming 90 minute concert meets meditation experience unlike any other!

7 - 8:30 PM

EAST FOREST Live Concert + Meditation

EXPERIENCE the leader in underground sound healing - EAST FOREST - for a transformative life experience. Concert meets ritual in this multi-level experience which incorporates elements of meditation, sound healing, and living music - including songs from the album 'East Forest x RAM DASS'

  MEET EAST FOREST  

8:30 - 9 PM

SOCIAL + HUGS

Say hello and goodbye to friends old and new! You don't have to go home, but the venue is closing at 9 PM.

 

Namaste. 

Please reload

WHAT TO EXPECT

 

LISTEN

Special Guest DJ spinning all day keeping the music vibes high

 

PLAN

ARRIVAL

BLOCK37 Mall

108 N State Street, 3rd Floor

SEE MAP

Enter mall.

Come to 2nd Floor.

Look for good vibes.

TRANSPORT

CTA, Biking, Cabs/Uber, Walking, Google Maps = all your friends.

 

Parking is tough. We suggest CTA,

or ParkWiz or SpotHere Parking Apps.

REMEMBER

Arrive 30mins before class(es) desired to register + reserve your spot

Arrive early & stay late to enjoy the market, view, & community

Show More
Show More

THANK YOU

PRESENTING SPONSOR

THANK YOU OFFICIAL SPONSORS

STAY CONNECTED

Sign up for monthly updates, giveaways, exclusive offers, 

& the inside scoop on all things VIBEUP.

ABOUT       PAST EVENTS       SPONSORS       CONNECT 

  • Facebook - White Circle
  • Instagram - White Circle

© 2019 | CREOVISIO | ALL RIGHTS RESERVED